# SDR RAIA2019123070005

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Mount
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LOWER RT MOUNT WAS GOUGED TOP SIDE.   REMOVED AND REPLACED APU LOWER RT MOUNT....
